MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1412120-J
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 01/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.Approximately 18 (eighteen) months later, left limb thrombosis was detected.Successful re-intervention was performed with open thrombectomy of the limb with patch angioplasty of the right common femoral artery.In addition bilateral 9x38 non-endologix ptfe covered balloon expandable stents were implanted to extended the limbs proximally.
 
Additional Manufacturer Narrative
Based on description of the event and medical information available, clinical assessment confirmed the reported event of the left limb occlusion, secondary endovascular procedure and open thrombectomy of the left limb.Device, user, procedure or anatomy relatedness of this event could not be determined due to lack of diagnostic imaging.Additionally, procedure related harms for this event could not be determined.The final patient status was not reported.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Results codes - 3233 removed, correction.Conclusion codes - 11 removed, correction.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key8341739
Report Number3008011247-2019-00019
Device Sequence Number16591528
Product Code MIH
UDI-Device IdentifierM701TVIL1412120J1
UDI-Public+M701TVIL1412120J1/$$3190606FS03111661J
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2019
Device Model NumberTV-IL1412120-J
Device Catalogue NumberTV-IL1412120-J
Device Lot NumberFS031116-61
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2019
Supplement Date Received by Manufacturer02/21/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS021617-04); OVATION IX MAIN BODY (LN FS031617-26)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR